# SDR DALA2015052103458

- Difficulty date: May 20, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 79,066 hours, 35,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND R3 DOOR SLIDE PRESSURE LOW.  R & R THE SLIDE IAW AMDS CARD 2566-9002-3R. CHECKED OK.
